An iteration process with minimum errors for a nonlinear operator equation
Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_5_a8,
author = {V. M. Fridman},
title = {An iteration process with minimum errors for a nonlinear operator equation},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1961},
volume = {139},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a8/}
}
V. M. Fridman. An iteration process with minimum errors for a nonlinear operator equation. Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a8/